# SDR DALA1027066311

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 51,255 hours, 6,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND AN EMERGENCY PATH LIGHT NEAR DOOR 1L LAV INOPERATIVE.  MAINTENANCE RECONNECTED THE LIGHT. OPERATIONAL CHECK WAS GOOD (2010-00805).
